Alert archive / Missouri / River Flood Warnings in 2019

River Flood Warning 3, NWS Kansas City, MO

January 1, 2019Bates County, Cass County, Henry County, Missouri

NWS Kansas City, MO issued this river flood warning at Jan 1, 2019, 12:59 AM CST for Bates County, Cass County, Henry County, Missouri. It took effect at Jan 1, 2019, 5:07 AM CST. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Jan 1, 2019, 12:59 AM CST (06:59 UTC)
In effect from
Jan 1, 2019, 5:07 AM CST
Expired
Jan 2, 2019, 12:00 PM CST
In force
31 hr
Issued by
NWS Kansas City, MO
Area
Storm-based polygon
Flood severity
Minor

Counties Bates County, MO, Cass County, MO, Henry County, MO

The radar

The Pleasant Hill radar (KEAX), 46 km from the middle of the area, began a volume at 06:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point South Grand River near Urich (URHM7).

Action stage
21 ft
Minor stage
24 ft
Moderate stage
26 ft
Major stage
33 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06921600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

825 
WGUS43 KEAX 010659
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
1259 AM CST Tue Jan 1 2019



...The National Weather Service in Pleasant Hill Mo has issued a 
flood warning for the following rivers in Missouri...

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC013-037-083-020658-
/O.NEW.KEAX.FL.W.0003.190101T1107Z-190102T1800Z/
/URHM7.1.ER.190101T1107Z.190101T1200Z.190101T1800Z.UU/
1259 AM CST Tue Jan 1 2019

The National Weather Service in Pleasant Hill Mo has issued a 

* Flood Warning for 
  The South Grand River at Urich.
* from early this morning to Wednesday afternoon.
* At 12:15 AM Tuesday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 24.1 feet by this morning. The river will 
  fall below flood stage by this afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   23.4   Tue 12 AM   24.1 this morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$
2 follow-up statements
808 
WGUS83 KEAX 010701
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
101 AM CST Tue Jan 1 2019



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Moniteau Creek near Fayette affecting Howard County.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Blackwater River near Blue Lick affecting Cooper and Saline 
  Counties.

  Lamine River near Otterville affecting Cooper County.

  Petite Saline Creek near Boonville affecting Cooper County.

  Wakenda Creek at Carrollton affecting Carroll County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-020701-
/O.EXT.KEAX.FL.W.0110.000000T0000Z-190102T2100Z/
/BLRM7.1.ER.181231T2148Z.190101T0500Z.190101T2100Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Wednesday afternoon.
* At 12:00 AM Tuesday the stage was 21.3 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  late this afternoon.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   21.3   Tue 12 AM   21.2 this morning
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-020701-
/O.EXT.KEAX.FL.W.0001.000000T0000Z-190102T1438Z/
/VLYM7.1.ER.190101T0026Z.190101T0530Z.190101T1438Z.NO/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Blackwater River at Valley City.
* until Wednesday morning.
* At 12:00 AM Tuesday the stage was 23.4 feet.
* Flood stage is 22.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* At 22.0 feet...Woodlands and farm fields along the river begin to 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   23.4   Tue 12 AM   23.1 this morning
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-195-020701-
/O.EXT.KEAX.FL.W.0113.000000T0000Z-190103T1828Z/
/BLVM7.1.ER.190101T0810Z.190102T0600Z.190102T1828Z.NO/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Blackwater River near Blue Lick.
* until Thursday afternoon.
* At 12:45 AM Tuesday the stage was 23.7 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by after midnight this morning 
  and continue to rise to near 26.3 feet by early Wednesday morning. 
  The river will fall below flood stage by early Wednesday afternoon.
* At 24.0 feet...Cropland and pastures along the river flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Blue Lick       24   23.7   Tue 01 AM   26.3 early Wednesday 
morning
     
&&
  
LAT...LON 3894 9342 3899 9348 3903 9297 3894 9295 3893 9323

  

$$

MOC053-020701-
/O.EXT.KEAX.FL.W.0114.000000T0000Z-190102T1418Z/
/OTTM7.1.ER.190101T0120Z.190101T0615Z.190101T1418Z.NO/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Lamine River near Otterville.
* until Wednesday morning.
* At 12:15 AM Tuesday the stage was 15.6 feet.
* Flood stage is 15.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by 
  this morning.
* At 15.0 feet...Low lying woodlands and fields along the river 
  flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15   15.6   Tue 12 AM   15.5 this morning
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$

MOC089-010731-
/O.CAN.KEAX.FL.W.0112.000000T0000Z-190102T0722Z/
/FYTM7.1.ER.181231T1922Z.190101T0145Z.190101T0558Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning is cancelled for
  The Moniteau Creek near Fayette.
* At 12:30 AM Tuesday the stage was 15.4 feet.
* Flood stage is 16.0 feet.
* Fell below flood stage at 11:58 PM Monday.
* Forecast...The river will continue to fall to 6.2 feet by Wednesday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Moniteau Creek
  Fayette         16   15.4   Tue 12 AM   14.8 after midnight  

     
&&
  
LAT...LON 3914 9259 3914 9252 3902 9256 3903 9262

  

$$

MOC053-020701-
/O.EXT.KEAX.FL.W.0111.000000T0000Z-190102T2123Z/
/BONM7.1.ER.181231T1734Z.190101T1200Z.190101T2123Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Petite Saline Creek near Boonville.
* until Wednesday afternoon.
* At 12:30 AM Tuesday the stage was 18.1 feet.
* Flood stage is 16.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 18.3 feet by this
  morning. The river will fall below flood stage late this afternoon.
* At 16.0 feet...Low lying woodlands and fields near the creek flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Petite Saline Creek
  Boonville       16   18.1   Tue 12 AM   18.3 this morning
     
&&
  
LAT...LON 3892 9280 3894 9264 3892 9250 3888 9252 3887 9279

  

$$

MOC013-037-083-020701-
/O.CON.KEAX.FL.W.0003.190101T1107Z-190102T1800Z/
/URHM7.1.ER.190101T1107Z.190101T1200Z.190101T1800Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The South Grand River at Urich.
* from early this morning to Wednesday afternoon.
* At 12:15 AM Tuesday the stage was 23.4 feet.
* Flood stage is 24.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early this morning and 
  continue to rise to near 24.1 feet by this morning. The river will 
  fall below flood stage by this afternoon.
* At 24.0 feet...Flooding occurs across locations within 0.5 to 1.5 
  miles of the river. Areas affected include low lying pastures along
  with cropland and secondary roads.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   23.4   Tue 12 AM   24.1 this morning
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

MOC033-020701-
/O.EXT.KEAX.FL.W.0002.000000T0000Z-190102T1200Z/
/CAXM7.1.ER.190101T1200Z.190101T1200Z.190101T1200Z.UU/
101 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Wakenda Creek at Carrollton.
* until Wednesday morning.
* At 12:00 AM Tuesday the stage was 15.6 feet.
* Flood stage is 16.0 feet.
* Forecast...The river is expected to rise to near flood stage this 
  morning.
* At 16.0 feet...Flooding of low-lying undeveloped areas along the 
  creek begins.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Wakenda Creek
  Carrollton      16   15.6   Tue 12 AM   16.0 this morning
     
&&
  
LAT...LON 3939 9356 3937 9328 3930 9328 3932 9359

  

$$
102 
WGUS83 KEAX 011437
FLSEAX
Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
837 AM CST Tue Jan 1 2019



...The Flood Warning is cancelled for the following rivers in 
Missouri...

  Blackwater River at Valley City affecting Johnson and Pettis 
  Counties.

  Lamine River near Otterville affecting Cooper County.

  South Grand River at Urich affecting Bates...Cass and Henry 
  Counties.

...The Flood Warning continues for the following rivers in 
Missouri...

  Big Creek at Blairstown affecting Cass...Henry and Johnson Counties.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flowing water. Nearly half of all flood 
fatalities are vehicle related. As little as 6 inches of water may 
cause you to lose control of your vehicle. Two feet of water will 
carry most vehicles away.This product along with additional weather 
and stream information is available at www.weather.gov/kc/.

&&

MOC037-083-101-021436-
/O.EXT.KEAX.FL.W.0110.000000T0000Z-190102T1500Z/
/BLRM7.1.ER.181231T2148Z.190101T0500Z.190101T1500Z.UU/
837 AM CST Tue Jan 1 2019

The Flood Warning continues for
  The Big Creek at Blairstown.
* until Wednesday morning.
* At  8:00 AM Tuesday the stage was 20.2 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by 
  late this morning.
* At 20.0 feet...The west bank of the creek begins to flood.

&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Big Creek
  Blairstown      20   20.2   Tue 08 AM   19.5 this afternoon
     
&&
  
LAT...LON 3873 9422 3875 9416 3857 9394 3840 9384 3840 9391

  

$$

MOC101-159-011507-
/O.CAN.KEAX.FL.W.0001.000000T0000Z-190102T1438Z/
/VLYM7.1.ER.190101T0026Z.190101T0530Z.190101T1151Z.NO/
837 AM CST Tue Jan 1 2019

The Flood Warning is cancelled for
  The Blackwater River at Valley City.
* At  8:00 AM Tuesday the stage was 20.9 feet.
* Flood stage is 22.0 feet.
* Fell below flood stage at  5:51 AM Tuesday.
* Forecast...The river will continue to fall to 12.7 feet by 
  Wednesday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Blackwater River
  Valley City     22   20.9   Tue 08 AM   19.4 this afternoon
     
&&
  
LAT...LON 3894 9342 3882 9361 3882 9368 3891 9361 3899 9348

  

$$

MOC053-011507-
/O.CAN.KEAX.FL.W.0114.000000T0000Z-190102T1418Z/
/OTTM7.1.ER.190101T0120Z.190101T0830Z.190101T1305Z.NO/
837 AM CST Tue Jan 1 2019

The Flood Warning is cancelled for
  The Lamine River near Otterville.
* At  8:15 AM Tuesday the stage was 14.4 feet.
* Flood stage is 15.0 feet.
* Fell below flood stage at  7:05 AM Tuesday.
* Forecast...The river will continue to fall to 4.4 feet by Wednesday
  morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

Lamine River
  Otterville      15   14.4   Tue 08 AM   12.9 this afternoon
     
&&
  
LAT...LON 3869 9303 3887 9305 3894 9304 3894 9298 3869 9294

  

$$

MOC013-037-083-011507-
/O.CAN.KEAX.FL.W.0003.000000T0000Z-190102T1800Z/
/URHM7.1.ER.190101T1000Z.190101T1045Z.190101T1100Z.UU/
837 AM CST Tue Jan 1 2019

The Flood Warning is cancelled for
  The South Grand River at Urich.
* At  8:15 AM Tuesday the stage was 23.6 feet.
* Flood stage is 24.0 feet.
* Fell below flood stage at  5:00 AM Tuesday.
* Forecast...The river will continue to fall to 18.1 feet by 
  Wednesday morning.


&& 
                       Latest                   
Location          FS   Stage  Day/Time    Forecast

South Grand River
  Urich           24   23.6   Tue 08 AM   23.3 this afternoon
     
&&
  
LAT...LON 3849 9426 3847 9400 3837 9380 3832 9382 3843 9425

  

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at Dec 31, 11:29 PM CST, 1 hour 30 minutes earlier.

Area forecast discussion, Dec 31, 11:29 PM CST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Kansas City/Pleasant Hill MO
1129 PM CST Mon Dec 31 2018

.Discussion...
Issued at 239 PM CST MON DEC 31 2018

Message of the day: Rain/snow/sleet mix should come to an end
within the next couple of hours, with very little, if any, wintry
accumulation. Freezing drizzle and flurries are possible after
sunset. This could cause some slick spots but no accumulations are
expected right now.
Overnight, temps will drop quickly with lows ranging from the teens
to low 30s by midnight and wind chills ranging from single digits to
low 20s.

Satellite continues to depict high pressure off the Florida
coast, with a new closed low pressure over the Rockies and a
shortwave trough over the central U.S. This shortwave trough is
responsible for the weather we have been seeing today. While rain
has been the main precipitation type, multiple reports of snow and
sleet mixing in have been made across the area during the day
today. This looks to have resulted from the air around 850 mb
cooling to freezing or just below, allowing frozen precipitation
to make it close to the surface before running into above freezing
air. The precipitation is expected to continue moving northeast,
exiting our entire area around sunset. Very little, if any wintry
accumulation is expected this afternoon.

A cold front will push through behind the precipitation, shifting
winds to the northwest and providing a slight chance for most in the
area to see freezing drizzle with the transition to flurries.
Soundings show the low levels remaining saturated, so it won't
take much to squeeze something out of the clouds. The transition
to flurries will come later when the profile cools closer to the
dendritic growth zone. This could create some slick spots, but no
accumulation is expected at this time. Cold air will filter in
behind the front, dropping temperatures quickly. It will also be
breezy, making it feel even colder. By midnight, temperatures
(wind chills) will be in the teens (single digits near zero) in
northwest MO, mid 20s (near 10 degrees) in the KC metro up to
Bethany, and then low 30s (low 20s) from Clinton to Kirksville.
For those out celebrating tonight, remember to dress appropriately
and limit your time outside. Also, with temperatures dropping
like this with wet roads, everyone needs to keep an eye out for
black ice.

High pressure will settle in for the first day of 2019, keeping it
cool tomorrow with a slight warm up Wednesday. Thursday, the
closed low, currently over the Rockies, will push through the
central U.S, giving our area another chance for precipitation. In
general, long term models are in fair agreement with the system
remaining closed and moving through south of our area and keeping
precipitation chances limited to our southern counties. The NAM
keeps it closed as well, but wants to bring the system farther
north into our entire area, potentially creating greater impacts.
Have gone with a compromise for now for precipitation chances,
with those south of HWY 36 having the greatest chance to see
precipitation at this time. All of these scenarios produce a
chance for wintry precipitation so we will have to keep an eye on
this system. Once this system moves through, ridging moves in over
most of the CONUS, providing a dry weekend with temperatures in
the upper 40s and 50s. Not bad for the first weekend of the new
year.

&&

.Aviation...(For the 06Z TAFS through 06Z Tuesday Night)
Issued at 1129 PM CST MON DEC 31 2018

Currently, IFR ceilings are slowly creeping higher towards MVFR
levels for the Kansas City Metro sites. Expect ceilings to rise
above 1000ft between 07Z-08Z. KSTJ ceilings are already up to
1200ft. However, latest guidance indicates MFVR ceilings are here
to stay throughout the morning hours and extend into the afternoon
for all TAF locations. Confidence is low on MVFR ceilings
continuing into the evening. That said, if MVFR ceilings do
persist after sunset tomorrow, there is the potential for ceilings
to drop to IFR levels. Winds will continue out of the northwest
gusting to 20-25kts and slowly weaken to near 10kts by noon
tomorrow.

&&

.EAX WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
MO...NONE.
&&

Discussion...Grana
Aviation...32/Otto
Hazardous weather outlook, Dec 31, 5:27 AM CST, 19 hours 32 minutes before
Hazardous Weather Outlook
National Weather Service Kansas City/Pleasant Hill MO
527 AM CST Mon Dec 31 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-011130-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS-
Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler-
Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton-
Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton-
Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis-
Cooper-Bates-Henry-
527 AM CST Mon Dec 31 2018

This hazardous weather outlook is for northwest...north central and
west central Missouri...as well as extreme eastern Kansas.

.DAY ONE...Today and Tonight

 Rain is expected to persist through the morning, exiting this
 afternoon and evening. Temperatures will fall below freezing
 tonight, resulting in very cold wind chills and likely freezing any
 still wet surfaces.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

 Wind chill values for the first day of the New Year will be in the
 single digits and below.

 More detailed information can be accessed at...
 https://www.weather.gov/eax/hwo

In the hours before

Special weather statement, Dec 31, 8:56 PM CST, 4 hours 3 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill
856 PM CST Mon Dec 31 2018

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-010700-
Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-
Johnson KS-Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-
Putnam-Schuyler-Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-
Buchanan-Clinton-Caldwell-Livingston-Linn MO-Macon-Platte-Clay-
Ray-Carroll-Chariton-Randolph-Jackson-Lafayette-Saline-Howard-
Cass-Johnson MO-Pettis-Cooper-Bates-Henry-
Including the cities of Atchison, Paola, Osawatomie, Louisburg,
Pleasanton, La Cygne, Mound City, Wathena, Elwood, Troy,
Highland, Fort Leavenworth, Leavenworth, Lansing,
Kansas City Kansas, Overland Park, Stanley, Olathe, Shawnee,
Lenexa, Tarkio, Rockport, Fairfax, Maryville, Grant City, Albany,
Stanberry, King City, Bethany, Princeton, Mercer, Unionville,
Lancaster, Queen City, Greentop, Downing, Glenwood, Oregon,
Maitland, Forest City, Craig, Savannah, Country Club Villa,
Maysville, Stewartsville, Osborn, Union Star, Clarksdale,
Gallatin, Jamesport, Trenton, Milan, Green City, Kirksville,
St. Joseph Airport, St. Joseph, Cameron, Plattsburg, Lathrop,
Hamilton, Braymer, Polo, Breckenridge, Chillicothe, Brookfield,
Marceline, Macon, La Plata, Parkville, Platte City, Riverside,
Weatherby Lake, Weston, Gladstone, Liberty, Excelsior Springs,
Richmond, Lawson, Carrollton, Salisbury, Brunswick, Keytesville,
Moberly, Kansas City, Independence, Odessa, Higginsville,
Lexington, Concordia, Marshall, Fayette, Glasgow, New Franklin,
Belton, Raymore, Harrisonville, Pleasant Hill, Warrensburg,
Sedalia, Boonville, Butler, Adrian, Rich Hill, Clinton,
and Windsor
856 PM CST Mon Dec 31 2018

...Light Freezing Drizzle and Isolated Slippery Roads This
Evening...

Areas of light freezing drizzle has developed over parts of
eastern Kansas and northwestern Missouri this evening. Although,
precipitation amounts will be limited to a trace to a few
hundreds of an inch across the area, some roads, already covered
with standing water from today's rain, will freeze as temperatures
will drop into the teens tonight. Freezing drizzle will taper off
shortly after midnight tonight. Expect the possibility of
localized slick roadways across the area tonight.

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 31, 6:49 PM CSTRiver Flood WarningEAXJohnson, Pettis39 hr
Dec 31, 6:49 PM CSTRiver Flood WarningEAXCarroll42 hr

Nearby

River Flood Warnings in Missouri, 2019Every river flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.